# SDR AALA201901119005

- Difficulty date: January 10, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 99,086 hours, 15,949 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 22H EMERGENCY LIGHT WAS INOPERATIVE.  CONNECTED EMERGENCY LIGHT CONNECTOR AT SEAT 22H IAW AMM  33-51-10. OPS CHECKED NORMAL.
